# SDR IPXA2024013025213

- Difficulty date: January 25, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,519 hours, 13,556 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Part serial: NA
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF GEAR FAILED TO RETRACT. SWITCHED TO SYS 2 ON POSITION DETECTION SYSTEM AND GEAR RETRACTED NORMALLY. VERIFIED GEAR SWING IAW MM-32-31-00 PAGE BLOCK 501,SYS OPS NORMAL .
